... suppose to. Cramping is usually not that bad and the flow isn't to heavy. Now all the sudden 10 days into my active pills I'm having bloating. Bad cramps and heavy bleeding with occasional dime size clots. My boobs are also sore and tender. Is this normal? Should I go to the Dr?
Did you miss any pills? Were you put on antibiotics? Its not unusual to have bleeding during the active pills in the first 6 months or so, but its odd you had nothing until now. If it continues for longer then a period would I might give my dr a call at least, see what they say about it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Nov 2015 • 1 answer
Updated 19 Mar 2017 • 1 answer
Birth Control Pills - I got my period or breakthrough bleeding, whichever you want to call it while?
Updated 19 Aug 2017 • 1 answer
Updated 5 Mar 2018 • 1 answer
Updated 27 Oct 2018 • 1 answer